# SDR USAA2011110400001

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - R-3 DOOR, EXTERIOR EMERGENCY EXIT LIGHT INOP.  REPLACED R-3 DOOR EXTERIOR EMERGENCY EXIT LIGHT.  OPS GOOD.
